# SDR CA150818006

- Difficulty date: August 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED THAT DURING CLIMB AT 17.000FT THE AMBER CMPTR LIGHT WAS FLASHING AND SHORTLY AFTER, A LOUD NOISE WAS AUDIBLE AND THE ENGINE SHUT DOWN. A/C LANDED SAFELY WITH A SINGLE ENGINE. FIRST INVESTIGATION SHOWS IN EDS-DISPLAY UNDER "FADEC REAL TIME" THE FAULT "AC - FCU FUEL FLOW COMMAND FAULT", ON BOTH LT CHANNELS A & B. BOTH THE WHITE AND AMBER LIGHT ARE ON. PILOT REPORTED THAT NO FAULT IS SHOWN UNDER "EVENTS - EEC FAULTS". AN EDS DOWNLOAD WILL BE PERFORMED AND FURTHER TROUBLESHOOTING WILL CONTINUE.
